Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Consistent fever, pain in limbs, sore throat, loss of voice, diagnosed with laryngitis, prescribed amoxicillin. Recovery time?

Hi I had constant fever since Thursday, aching limbs and a very sore throat . Been diagnosed with laryngitis and given amoxicillin . I have completely lost my voice and cough constantly and violently especially when I try and sleep also have very bad right shoulder pain which also does not allow me to sleep. How long do you think this is likely to continue
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,u may be suffering from viral infection thats causing you sore throat,hoarsness of voice.It usually subsides by 2 wks.Avoid voice abuse and do gargling with salt water 3 times daily and take adequate rest.wish you a good health.
Answered: Sat, 20 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
It may take 2 weeks to recover.
Answered: Sat, 20 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor